# SDR IPXA2019102548248

- Difficulty date: October 11, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AYB7035U12
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CUNDERWING BARREL (BLADDER AREA) FRAME TO BEAM SHEAR ANGLE IS CRACKED AT STA. Y=1278 R/H SIDE.REMOVED AND REPLACED ANGLE IAW SRM 51-33-01.(MINOR)
